Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Polaroid operators and Weyl's theorem

Authors: Bhaggy Duggal, Robin Harte and In Ho Jeon
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1345-1349
MSC (2000): Primary 47A10
Published electronically: December 23, 2003
MathSciNet review: 2053338
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: ``Polaroid elements" represent an attempt to abstract part of the condition, ``Weyl's theorem holds" for operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10

Retrieve articles in all journals with MSC (2000): 47A10

Additional Information

Bhaggy Duggal
Affiliation: Department of Mathematics, College of Science, United Arab Emirates University, PO Box 17551, Al Ain, United Arab Emirates

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin, Ireland

In Ho Jeon
Affiliation: Department of Mathematics, Ewha Women’s University, Seoul 120-750, Korea

PII: S 0002-9939(03)07381-7
Keywords: Polar; quasi polar; Weyl's theorem; Browder's theorem.
Received by editor(s): August 12, 2002
Published electronically: December 23, 2003
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia